RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Petrovskii, Ivan Georgievich
(1901–1973)

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 18

Number of views:
This page:1490
Abstract pages:10662
Full texts:4876
Member of the USSR Academy of Sciences
Professor
Doctor of physico-mathematical sciences (1935)
Birth date: 18.01.1901

http://www.mathnet.ru/eng/person24844
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/215834

Publications in Math-Net.Ru
1970
1. I. G. Petrovskii, “Some complements to the articles of O. Perron and L. A. Ljusternik on the Dirichlet problem”, Uspekhi Mat. Nauk, 25:4(154) (1970),  23–28  mathnet  mathscinet
1957
2. E. M. Landis, I. G. Petrovskii, “On the number of limit cycles of equation $\frac{dy}{dx}=\frac{P(x,y)}{Q(x,y)}$, in which $P$ and $Q$ are polynomials of degree $n$”, Dokl. Akad. Nauk SSSR, 113:4 (1957),  748–751  mathnet  mathscinet  zmath
3. E. M. Landis, I. G. Petrovskii, “On the number of limit cycles of the equation $\dfrac{dy}{dx}=\dfrac{P(x,y)}{Q(x,y)}$, where $P$ and $Q$ are polynomials”, Mat. Sb. (N.S.), 43(85):2 (1957),  149–168  mathnet  mathscinet  zmath
1956
4. I. G. Petrovskii, “Some remarks on my papers on the problem of Cauchy”, Mat. Sb. (N.S.), 39(81):2 (1956),  267–272  mathnet  mathscinet  zmath
1955
5. I. G. Petrovskii, E. M. Landis, “On the number of limit cycles of the equation $\dfrac{dy}{dx}=\dfrac{P(x,y)}{Q(x,y)}$, where $P$ and $Q$ are polynomials of 2nd degree”, Mat. Sb. (N.S.), 37(79):2 (1955),  209–250  mathnet  mathscinet  zmath
1954
6. I. G. Petrovskii, L. A. Chudov, “On the curves and two-dimensional surfaces along which a solution of the wave equation can have a discontinuity”, Uspekhi Mat. Nauk, 9:3(61) (1954),  175–180  mathnet  mathscinet  zmath
1949
7. I. G. Petrovskii, O. A. Oleinik, “On the topology of real algebraic surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 13:5 (1949),  389–402  mathnet  mathscinet  zmath
1945
8. I. Petrowsky, “On the diffusion of waves and the lacunas for hyperbolic equations”, Rec. Math. [Mat. Sbornik] N.S., 17(59):3 (1945),  289–370  mathnet  mathscinet  zmath
1944
9. I. Petrowskyj, “Sur la diffusion des Óndes et les lacunes pour les systèmes d'équations hyperbcliques”, Izv. Akad. Nauk SSSR Ser. Mat., 8:3 (1944),  101–106  mathnet  mathscinet  zmath
1941
10. I. G. Petrovskii, “New proof of the existence of a solution of Dirichlet's problem by the method of finite differences”, Uspekhi Mat. Nauk, 1941, 8,  161–170  mathnet  mathscinet  zmath
11. I. G. Petrovskii, “Perron's method for the solution of Dirichlet's problem”, Uspekhi Mat. Nauk, 1941, 8,  107–114  mathnet  mathscinet  zmath
12. S. N. Bernshtein, I. G. Petrovskii, “On the first boundary value problem (Dirichlet's problem) for equations of the elliptic type and on the properties of functions satisfying such equations”, Uspekhi Mat. Nauk, 1941, 8,  8–31  mathnet  mathscinet  zmath
1939
13. I. G. Petrowsky, “Sur l'analyticité des solutions des systèmes d'équations différentielles”, Rec. Math. [Mat. Sbornik] N.S., 5(47):1 (1939),  3–70  mathnet  mathscinet  zmath
1937
14. I. G. Petrovskii, “On the Cauchy problem in a domain of non-analytic functions”, Uspekhi Mat. Nauk, 1937, 3,  234–238  mathnet
15. I. Petrowsky, “Über das Cauchysche Problem für Systeme von partiellen Differentialgleichungen”, Rec. Math. [Mat. Sbornik] N.S., 2(44):5 (1937),  815–870  mathnet  zmath
1934
16. I. Petrowsky, “Über das Verhalten der Integralkurven eines Systems gewöhnlicher Differentialgleichungen in der Nähe eines singulären Punktes”, Mat. Sb., 41:1 (1934),  107–156  mathnet  zmath
17. I. Petrowsky, “Sur l'unicité de la fonction primitive par rapport à une fonction continue arbitraire”, Mat. Sb., 41:1 (1934),  48–59  mathnet  zmath
1928
18. I. Petrowsky, “Einige Bemerkungen zu den Arbeiten von Herren O. Perron und L. A. Lusternik über das Dirichlet'sche Problem”, Mat. Sb., 35:1 (1928),  105–110  mathnet  zmath

1970
19. P. S. Aleksandrov, N. N. Bogolyubov, G. S. Migirenko, I. G. Petrovskii, L. I. Sedov, S. L. Sobolev, “Mikhail Alekseevich Lavrent'ev (on his 70th birthday)”, Uspekhi Mat. Nauk, 25:6(156) (1970),  3–8  mathnet  mathscinet  zmath; Russian Math. Surveys, 25:6 (1970), 1–6
20. P. S. Aleksandrov, M. I. Vishik, O. A. Oleinik, I. G. Petrovskii, S. L. Sobolev, “Lazar' Aronovich Lyusternik (on the occasion of his seventieth birthday)”, Uspekhi Mat. Nauk, 25:4(154) (1970),  3–10  mathnet  mathscinet  zmath; Russian Math. Surveys, 25:4 (1970), 3–10
1967
21. I. I. Danilyuk, N. I. Muskhelishvili, I. G. Petrovskii, “Il'ya Nestorovich Vekua (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 22:5(137) (1967),  185–195  mathnet  mathscinet  zmath; Russian Math. Surveys, 22:5 (1967), 169–179
22. E. M. Landis, I. G. Petrovskii, “Letter to the Editors”, Mat. Sb. (N.S.), 73(115):1 (1967),  160  mathnet  mathscinet  zmath; Math. USSR-Sb., 2:1 (1967), 141
1961
23. N. I. Akhiezer, I. G. Petrovskii, “S. N. Bernshtein's contribution to the theory of partial differential equations”, Uspekhi Mat. Nauk, 16:2(98) (1961),  5–20  mathnet  mathscinet  zmath; Russian Math. Surveys, 16:2 (1961), 1–15
1959
24. I. G. Petrovskii, E. M. Landis, “Corrections to the articles “On the number of limit cycles of the equations $\dfrac{dy}{dx}=\dfrac{P(x,y)}{Q(x,y)}$, where $P$ and $Q$ are polynomials of $2$nd degree” and “On the number of limit cycles of the equation $\dfrac{dy}{dx}=\dfrac{P(x,y)}{Q(x,y)}$, where $P$ and $Q$ are polynomials””, Mat. Sb. (N.S.), 48(90):2 (1959),  253–255  mathnet  mathscinet  zmath
1947
25. I. G. Petrovskii, A. I. Fetisov, “Tenth School Mathematical Competition in Moscow”, Uspekhi Mat. Nauk, 2:6(22) (1947),  243–247  mathnet
1946
26. I. G. Petrovskii, “On some problems of the theory of partial differential equations”, Uspekhi Mat. Nauk, 1:3-4(13-14) (1946),  44–70  mathnet  mathscinet  zmath
1940
27. I. G. Petrovskii, A. N. Tikhonov, “R. —Óurant und D. Hilbert, Methoden der mathematischen Physik, Bd. II (review)”, Uspekhi Mat. Nauk, 1940, 7,  329–331  mathnet
1936
28. I. G. Petrovskii, S. L. Sobolev, “On work of academician Jacques Hadamard in partial differential equations”, Uspekhi Mat. Nauk, 1936, 2,  82–91  mathnet
1935
29. I. Petrowsky, “Nachtrag zu meiner Arbeit “Über das Verhalten der Integralkurven eines Systems gewöhnlicher Differentialgleichungen in der Nähe eines singulären Punktes””, Mat. Sb., 42:3 (1935),  403  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019